Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On the monodromy of higher logarithms


Author: Dinakar Ramakrishnan
Journal: Proc. Amer. Math. Soc. 85 (1982), 596-599
MSC: Primary 53C30; Secondary 14D05, 22E40, 33A10
MathSciNet review: 660611
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The (multivalued) higher logarithms are interpreted, by studying their monodromy, as giving well-defined maps from $ {\mathbf{P}}_{\mathbf{C}}^1 - \left\{ {3\;{\text{points}}} \right\}$ into certain complex nilmanifolds with $ {{\mathbf{C}}^ * }$-actions.


References [Enhancements On Off] (What's this?)

  • [1] A. A. Beĭlinson, Higher regulators and values of 𝐿-functions of curves, Funktsional. Anal. i Prilozhen. 14 (1980), no. 2, 46–47 (Russian). MR 575206 (81k:14020)
  • [2] Spencer Bloch, Lectures on algebraic cycles, Duke University Mathematics Series, IV, Duke University Mathematics Department, Durham, N.C., 1980. MR 558224 (82e:14012)
  • [3] Spencer Bloch, The dilogarithm and extensions of Lie algebras, Algebraic 𝐾-theory, Evanston 1980 (Proc. Conf., Northwestern Univ., Evanston, Ill., 1980), Lecture Notes in Math., vol. 854, Springer, Berlin, 1981, pp. 1–23. MR 618298 (83b:17010)
  • [4] Leonard Lewin, Polylogarithms and associated functions, North-Holland Publishing Co., New York, 1981. With a foreword by A. J. Van der Poorten. MR 618278 (83b:33019)
  • [5] W. Thurston, Geometry and topology of $ 3$-manifolds, Chapter 7 by J. W. Milnor, Lecture notes, Princeton University.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C30, 14D05, 22E40, 33A10

Retrieve articles in all journals with MSC: 53C30, 14D05, 22E40, 33A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0660611-4
PII: S 0002-9939(1982)0660611-4
Article copyright: © Copyright 1982 American Mathematical Society